MathSciNet Relay Station
MathSciNet bibliographic data
MR1833237 (2002f:37129) 37K50 (35Q51 35Q53)
Liu, Zhengrong; Qian, Tifei Peakons and their bifurcation in a generalized Camassa-Holm equation. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 11 (2001), no. 3, 781–792.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement